# SDR JJBA20221215010

- Difficulty date: November 4, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 45,994 hours, 29,376 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 14566044603
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING ROOT SKIN ANGLE FOR LATERAL FAIRING IS CRACKED IN TWO LOCTIONS BETWEEN SPAR 1 AND SPAR 2. ANGLE BRACKET OF RH WING LATERAL FAIRING BETWEEN SPAR 1 AND SPAR 2 WAS REMOVED AND REPLACED
